Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Catino - L. Cremaschi - Z. Djadli - C. Mantegazza - L. Mazzieri

The Ricci-Bourguignon Flow

created by root on 11 Jul 2015
modified on 10 Mar 2017

[BibTeX]

Published Paper

Inserted: 11 jul 2015
Last Updated: 10 mar 2017

Journal: Pacific J. Math.
Volume: 287
Number: 2
Pages: 337-370
Year: 2017

Abstract:

In this paper we present some results on a family of geometric flows introduced by J. P. Bourguignon that generalize the Ricci flow. For suitable values of the scalar parameter involved in these flows, we prove short time existence and provide curvature estimates. We also state some results on the associated solitons.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1